# SDR DALA2017032802540

- Difficulty date: February 24, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 72,832 hours, 9,624 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE HORIZONTAL STAB CENTER SECTION UPPER SKIN. C/W ERA 555445-14.
